Citalopram - Does the tablets actually make you pass out and feel dizzy?
- 6 Dec 2014 by Emma Rowen
- 6 December 2014
- vertigo, anxiety and stress, tablet
I am meant to be starting the citalopram tablets today and iv seen it can make you pass out its stopping me from taking them has it happened to anyone
Having taken citalopram for 18 months they didn't make me dizzy or light headed they did not help me but i do know some who they seem to be working for.For a time i was put onto 60mg per day but this was reduced to 40mg on the advice my GP recieved,
I've never heard anyone say they actually passed out from it. The dizziness passes pretty rapidly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2014 • 2 answers
Posted 24 Feb 2016 • 5 answers
Posted 13 Mar 2017 • 1 answer
Posted 6 Apr 2017 • 1 answer
Posted 29 Jun 2018 • 0 answers